I am a 27 year old female, who started taking birth control pills eight months back, but I only took it for a week and stopped taking them. In that same week, I had unprotected sex with my fiance, and I had my periods the next day. The next month I got my periods two weeks earlier, and I thought it was because of stopping the birth control pills. But that period was like no other that I ever had in my life. The only time that I would bleed was when I want to go pee, and then a lot of dark red and thick blood would come out. I am having such periods since eight months now. I have also been feeling nauseous all the time, my head hurts, and my lower stomach feels funny. I have back pain, sore breast, the smell of some foods drive me crazy, and I feel something moving around in my belly. I went to the doctor, but the pregnancy blood test came back negative, and the home pregnancy tests are also negative. I do not know what to do. I feel like something is going on in my body. My weight is little above normal. Please help.
Related Questions:While on birth control pill, what can cause vaginal spotting?
Do you have a question on Menstrual Irregularity or Urine Pregnancy Test?Ask a Doctor Now
Welcome to icliniq.com.
I understand your concern. I see two problems in your history. Let me tell you the reason and solution.
Birth control pills come in a pack of 21 or 21 active plus seven dummy pills, or the single dose of an emergency contraceptive pill. Whichever you take, will suppress your body's natural hormones. If you forget to take the pill in between or take it haphazardly, your natural cycle is out of the track, but do not worry as it can be corrected.
Get a urine pregnancy test done, if not done recently. Then have the same oral combined birth control pill (21 pills) twice a day for ten days and throw away the last pill. Within next 7 to 10 days you will surely have your periods.
All these bleeding on and off will disappear and then from the first day of the bleeding, have the next packet of 21 pills once at night for 21 days.
Your BMI (body mass index) is more, which is the bigger problem.
From your history I presume you to have PCOD (polycystic ovarian disease), this is usually associated with obesity, irregular menstrual cycles, no periods for few months, followed by heavy periods with clots and fleshy masses, spotting on and off.
You develop an extra pad of fat around the mid segment of the body, especially waist, thighs, and breast. Excessive body hair growth, hair fall, dark lower half of the face, acne, oily face, dark skin in the back of the neck, inner thighs and under surface of the breast.
PCOS will not allow ovulation to occur at times and so you cannot get pregnant till treated. It also increases your chances of early pregnancy abortions. But, this has a solution. Just delay pregnancy for a few months as your weight has to be reduced.
Once you reduce your weight, you would not need any medicine to get periods or to get pregnant, and the pregnancy will be healthy.
I suggest you try the following to reduce weight.
Try to reduce 2 to 4 kg per month. Do not hurry on weight reduction, as it will be difficult to maintain. As soon as you reduce at least 5 kg, you will see changes.
For further queries consult an obstetrician and gynaecologist online --> https://www.icliniq.com/ask-a-doctor-online/obstetrician-and-gynaecologist
Ask your health query to a doctor online?Ask a Doctor Now